MAUDE Adverse Event Report: ACUTUS MEDICAL, INC ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEDDLE; TRANSSEPTAL DILATOR/NEEDLE

ACUTUS MEDICAL, INC ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEDDLE; TRANSSEPTAL DILATOR/NEEDLE
Model Number 900308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while positioning the acqcross on the patient's septum to go transeptal, to place the watchman device, the patient went into heart block and then decompensated in asystole.External pacing was started as well as chest compressions until an internal pacing catheter could be placed; no effusion was seen on the transesophageal echocardiogram (tee) per the cardiologist physician.Once the pacing catheter was placed into the patient's heart, the patient returned to stable condition.An arterial line was placed in the patients left radial artery.Anesthesia was able to proceed to finish the case.The case was completed, and the watchman device was placed.Following the procedure the patient remained under monitoring on the telemetry floor and was discharged on (b)(6) 2023 in good condition.The physician believes that due to the patient anatomy, positioning of the acqcross was more difficult than usual.Additionally, the physician stated that the issue was a result of the acqcross system bumping/touching the av node on accident causing the event to occur.There was no allegation of malfunction or deficiency related to the acutus device.The device in question was discarded by the hospital and is not expected to be returned for investigation.
 
Additional Manufacturer Narrative
The submission of this report or related information is not necessarily an admission that our employees or our device caused or contributed to the reportable event.

Brand Name
ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEDDLE
Common Device Name
TRANSSEPTAL DILATOR/NEEDLE
Manufacturer (Section D)
ACUTUS MEDICAL, INC
2210 faraday avenue
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave
carlsbad CA 92008
Manufacturer Contact
claudia voss
2210 faraday ave
carlsbad, CA 92008
4422326081
MDR Report Key17043867
Report Number3012120746-2023-00003
Device Sequence Number7067667
Product Code DRE
UDI-Device Identifier00850027837598
UDI-Public(01)00850027837598(11)030823(17)030625(10)104006
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K220047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900308
Device Lot Number104006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACING CATHETER; WATCHMAN
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight79 KG